MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URINE METER FOLEY TRAY WITH LUBRI-SIL® ALL-SILICONE FOLEY CATHETER; FOLEY CATHETER TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URINE METER FOLEY TRAY WITH LUBRI-SIL® ALL-SILICONE FOLEY CATHETER; FOLEY CATHETER TRAY
Model Number 942216
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the tip of the water syringe broke off in the inflation port, prior to inflation of the catheter.
 
Additional Manufacturer Narrative
The reported issue (the tip of the water syringe broke off in the inflation ort prior to inflation of the catheter) was confirmed after visual evaluation.In the pictures it could be seen that the water syringe was broken on the tip.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use states the following: ¿visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.Using aseptic technique, position the syringe in the center of the sampling port.The syringe should be held perpendicular to the surface of the sampling port (at approximately 80 - 100 degree angle).Press the syringe firmly and twist gently to access the sampling port." (b)(4).
 
Event or Problem Description

Brand Name
BARD® URINE METER FOLEY TRAY WITH LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6766736
Report Number1018233-2017-04108
Device Sequence Number139110
Product Code EZL
UDI-Device Identifier00801741024979
UDI-Public(01)00801741024979
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number942216
Device Catalogue Number942216
Device Lot NumberNGBQ3615
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2017
Initial Date Received by Manufacturer 07/14/2017
Supplement Date Received by Manufacturer09/04/2017
Initial Report FDA Received Date08/04/2017
Supplement Report FDA Received Date09/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1